ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Almost quarter-pinched Kähler metrics and Chern numbers

Deraux, Martin and Seshadri, Harish (2011) Almost quarter-pinched Kähler metrics and Chern numbers. In: Proceedings of the American Mathematical Society, 139 (7). pp. 2571-2576.

[img] PDF
ALMOST_QUARTER.pdf - Published Version
Restricted to Registered users only

Download (120kB) | Request a copy
Official URL: http://www.ams.org/journals/proc/2011-139-07/S0002...


Given n is an element of Z(+) and epsilon > 0, we prove that there exists delta = delta(epsilon, n) > 0 such that the following holds: If (M(n),g) is a compact Kahler n-manifold whose sectional curvatures K satisfy -1 -delta <= K <= -1/4 and c(I)(M), c(J)(M) are any two Chern numbers of M, then |c(I)(M)/c(J)(M) - c(I)(0)/c(J)(0)| < epsilon, where c(I)(0), c(J)(0) are the corresponding characteristic numbers of a complex hyperbolic space form. It follows that the Mostow-Siu surfaces and the threefolds of Deraux do not admit Kahler metrics with pinching close to 1/4.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to American Mathematical Society.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 30 Aug 2011 06:54
Last Modified: 30 Aug 2011 06:54
URI: http://eprints.iisc.ac.in/id/eprint/39742

Actions (login required)

View Item View Item